# SDR UPS99830408

- Difficulty date: August 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 5240 · Service Doors
- Part: Web
- Part number: 561570013
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, THE RT FWD SERVICE DOOR FRAME FWD WEB WAS CRACKED.  REMOVED, FABRICATED AND REPLACED THE WEB IAW DWG 5615700 AND SRM 51-1-21.
